# SDR 2007FA0001035

- Difficulty date: November 14, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N6WH
- Make and model: Cessna 180J
- Aircraft serial: 18052492
- Engine: Cont O470*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 0500106326
- Condition: Misrouted
- Location: Fuel Sys
- Part time: 2,365 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(2) AILERON CABLES, (1) FLAP CABLE AND THE FUEL LINE ARE ALL ROUTED THROUGH THE LT LOWER AFT DOOR POST AREA.  THE FUEL LINE IS PROTECTED BY A PLASTIC SLEEVE BUT THE CABLE WORE THROUGH THE SLEEVE AND WAS WEARING INTO THE FUEL LINE.  THE LINE IS APPROX 20 INCHES LONG WITH (4) BENDS.  SUGGEST A (1) TIME INSPECTION IN CASE OTHER AC MIGHT HAVE THIS PROBLEM.  (K)
